`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Cauchy problem for the nonlinear Schrödinger-IMBq equations

Pages: 203 - 214, Volume 6, Issue 1, January 2006      doi:10.3934/dcdsb.2006.6.203

 
       Abstract        Full Text (229.0K)       Related Articles

Shubin Wang - Department of Mathematics, Zhengzhou University, Zhengzhou 450052, China (email)
Guowang Chen - Department of Mathematics, Zhengzhou University, Zhengzhou 450052, China (email)

Abstract: In this paper, the existence and uniqueness of the global strong solution of the Cauchy problem for nonlinear Schrödinger-IMBq equations are proved.

Keywords:  Schrödinger-IMBq equations, Cauchy problem, existence of global solution.
Mathematics Subject Classification:  Primary: 35L30, 35Q30.

Received: November 2004;      Revised: July 2005;      Published: October 2005.